It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Huppy, sorry been outside in our nice 100 degree heat and 95% humidity here in H-Town, isn't warmth a great thing lol

OK, here is my take and I have tapered and did the CT route, actually, the last time I tapered, then CT right at the end. I was coming off nearly 400mg per day and when I got to 20mg per day just stopped cold. Not without meds from my Dr to help out. First time I went CT at 40mgs per day and was no fun but not nearly even remotely as bad as coming off 400mgs per day..

The reason you feel so sick is you are tapering way to fast, typically you try and taper at 5-10%. You went from 120 to 25mgs, way to fast, an 80% drop.

You can take 2 routes, CT or taper. If you go CT I would recommend some help from meds like clonidine for restlessness/hyperness, Imodium for the runs, phenergan for nausea, ambein for sleep, and valium from overall restlessness and calming and anxiety. You will need a doc to prescribe these. If you donít use a Dr for the meds then get over the counter Imodium, bendryl for sleep, L-tyrosene will help as well as hot baths and drink drink drink water. Also walking as much as possible helped me, I walked around the block like 500 times all times of the day, morning and night (yes 2 Ė3-4am) and itís almost a mile around.

If you want to try and taper then you need to stabilize at a rate that doesnít leave you sick, you will feel tired and low but not real sick. So if 30 is not doing it for you go up a bit till you get comfortable/stabilized. How do you take the pills, and what strength are the pills. If you take 5 mgs every 4 hrs the shorten the time or break a pill in half and take 1 Ĺ every 4 hrs, catch my drift on this. Tapering is usually done by increasing time in-between doses. Taper is not for most, as it requires such strength and discipline, most cave into the relief of the pills.

So if it was me, and I had somehow gotten down to 25 or 30 mgs per day even though I was sick Iíd go CT. I would work with my Dr as I did when I tapered and CTíd . If you canít work with a doc and the CT is to hard then give inpatient rehab some serious thought to doing the home version CT route or try the taper.

Not sure I helped here but if you have specific questions ask away, I can help, Tim can help, Okie can help, Hope can help, Hopes husband can help, many can help. Again most would say taper is too much for most and I have to agree. Not that I want to push taper away but the odds of success are very very small. Sometimes head-on is best. Remember if you do go CT then the worst is over in 5-7 days but it will still take time to get the energy levels back up and the mental state strong again, this could take several weeks.

Good luck Huppy, we are all pulling for you, life is about to get real good for you, just some hard work for you to do then itís all down hill.

phil





All times are GMT -7. The time now is 03:33 AM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!